ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Wang, Hongbin"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Wang, Hongbin (2017) Commutators of homogeneous fractional integrals on Herz-type Hardy spaces with variable exponent. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 61-76. ISSN 00002-3043

This list was generated on Sun Aug 9 07:07:47 2020 AMT.